On the isomorphism and quasiequivalence of bases for Köthe power spaces
Doklady Akademii Nauk, Tome 221 (1975) no. 4, pp. 772-774
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_4_a4,
author = {V. P. Zakharyuta},
title = {On the isomorphism and quasiequivalence of bases for {K\"othe} power spaces},
journal = {Doklady Akademii Nauk},
pages = {772--774},
year = {1975},
volume = {221},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a4/}
}
V. P. Zakharyuta. On the isomorphism and quasiequivalence of bases for Köthe power spaces. Doklady Akademii Nauk, Tome 221 (1975) no. 4, pp. 772-774. http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a4/